# SDR IPXA10562644

- Difficulty date: August 20, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 480-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO FLOOR BOARD AT BS 480 TO 560, BL0 TO RBL25 IS BROKEN AND MISSING INSERTS.  REPLACED IAW EO B757-5320-9692.
